# SDR 95ZZZX4258

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- Engine: Pwa JT8D7A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

STL  - FLT 340 - DURING CLIMB, SHUT DOWN NR 1 ENGINE, SN 2143, DUE TO ENGINE SURGED AND THROTTLE WOULD NOT CONTROL ENGINE POWER.  REPLACED ENGINE FUEL PUMP, MFG PN 378200 AND FUEL CONTROL.  MFG PN 743602-4.  ENGINE OPERATION CHECKED NORMAL.  ENGINE TOTAL TIME 39,260 HOURS AND 41,358 CYCLES.  CHECK C - 3-1-95 - STL.  REFERENCE CONTROL NR 95ZZZX4259.
